# SDR HAIW6HR0079

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 222040061105
- Condition: Defective
- Location: M/R
- Component: 222040003111
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART IS DEFECTIVE. FOUND BOTH SMALLER BORE OIL PASSAGES WHICH SUPPLY OIL TO THE #3 JETS (3EA.) & MAST BEARING TO BE CLOGGED (BETWEEN THE VERTICAL PASSAGE & THE JET BORE) WITH A HARDENED EPOXY - LIKE SUBSTANCE. UPON REMOVAL OF THE EPOXY - LIKEMATERIAL, FOUND BOTH PASSAGES TO BE IN AN UN-FINISHED STATE (NOT COMPLETELY BORED OUT) WHERE THE ANGLED PASSAGES MEET THE VERTICAL PASSAGES. THIS IS THE SECOND OCCURRENCE OF THIS SAME TYPE (PREVIOUS OCCURRENCE ON TOP CASE S/N: A217. REPLACED WITH ANOTHER NEW TOP CASE ASSY.
